Skip to content
My WebMD Sign In, Sign Up
The Essure/no cycle
avatar
Nicky891971 posted:
I got the Essure, tubal ligation, i dont have a monthly cycle for over a year now. I still have the monthly symptoms, its getting on my nerves. Im wondering is it normal ? Also a doctor told me I could be going through early menopause Im 41 years old.
Reply


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.